# SDR DALA2017102007686

- Difficulty date: October 19, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 58,657 hours, 23,097 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727-855
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACKED SEAT TRACK CROWN, LBL 45,  BS 727C AND 855 IN THE PAX CABIN.  MAINTENANCE REPAIRED THE SEAT TRACK IAW SRM 53-00-52, FIGURE 202, SHEET 1 -5, REPAIR 5.
